question about citalopram

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

josef Dieckman
Regular Member


Date Joined Nov 2003
Total Posts : 296
   Posted 12/19/2010 8:12 PM (GMT -6)   
Was wondering about other people's experiences with citalopram.

I am on 40mg a day....been taking it for about 2 months.

For at least the last month I have been experiencing mild muscular tremors and tics.......in all extremities except my head/face. I feel like Im shaking on the inside.....like im agitated on the inside of my body. Somedays its better than others. Was thinking it might be bc of the meds?????

Thoughts???

General Colon Bowel

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42287
   Posted 12/19/2010 9:17 PM (GMT -6)   
Have you told your doctor about the problem? As some medications can cause permanent tics and twitches.

I have not taken this medication myself.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

josef Dieckman
Regular Member


Date Joined Nov 2003
Total Posts : 296
   Posted 12/19/2010 9:31 PM (GMT -6)   
Yes, I told him. But he didnt go so far as to ascribe it to the meds. In fact, he suggested more meds....anti-seizure meds or something like that. Yah, that's what I need....more pills....oy vay....
Diagnosed with CD: November 2003
Probably had it long before that.
 
Currently taking: Not what I asked for.
 
Cant eat: I can eat anything.
 
Crohn's Wishlist: I would like a minor resection surgery...you know...just to see what it's all about and so I can say I had one.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20134
   Posted 12/20/2010 5:04 AM (GMT -6)   
it is called tardiv diskensia. tremers tiic. be careful. can become permanent.
-jamie
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/20/2010 7:54 AM (GMT -6)   
Good Morning,  If you have been on this medication for 8 weeks and the side effects are not bearable,  I would ask your physician for an alternative AD.  We all react differently to the medications and this may not be the medication for you.

To the best of my knowledge it is a rare case of Tardive Dyskinesia and Akathisia to be induced by Citalopram but please do discuss this with your Physician.  Remember to advocate for yourself.  Hope things get better for you. 

Happy Holidays to you General,

Kindly,

Kitt

 
 
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

josef Dieckman
Regular Member


Date Joined Nov 2003
Total Posts : 296
   Posted 12/20/2010 10:22 PM (GMT -6)   
Talked to my PA again today....she didnt seem worried about what I described....in fact, she said it was normal....part of my "getting better" process......IRON INFUSIONS and REMICADE.....she said after another 8 weeks, when the infusions are done, I shouldnt have them and should feel much better...........hmmmmmm
Diagnosed with CD: November 2003
Probably had it long before that.
 
Currently taking: Not what I asked for.
 
Cant eat: I can eat anything.
 
Crohn's Wishlist: I would like a minor resection surgery...you know...just to see what it's all about and so I can say I had one.

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 12/20/2010 10:36 PM (GMT -6)   
GCB,
You might want to mention this on the crohns board, because I have some ideas, but it does not pertain to depression.
Navy
Forum Co-moderator - Crohn's Disease/Thyroid Disorders: All comments have the caveat contact your local health care provider.
I will find a way or make one. –Phillip Sidney 1554-1586
All that I am and all that I shall ever be, I owe to my Angel Mother.
The Bucket List- Have you found joy in your life? Has your life brought joy to others?
Make sure your suffering has meaning…
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, April 21, 2018 7:30 AM (GMT -6)
There are a total of 2,953,872 posts in 324,050 threads.
View Active Threads


Who's Online
This forum has 162117 registered members. Please welcome our newest member, Lynn5406.
309 Guest(s), 7 Registered Member(s) are currently online.  Details
pasayten, Burjou, Saipan Paradise, Plate Blocker, OriolCarol, k07, straydog